Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Jumped and considering reinstating


[wa...]

Recommended Posts

Hello, I need some advice.

On July 5th, I jumped from .012g of Klonopin.

Until the 10th, I was ok. Then I had to take an

antibiotic for an infection. That threw me into

very scary, very intense withdrawals, so

my doctor gave me some Valium.

I only took 2 doses of the Valium, but feel

I had a paradoxical reaction.

I am panicking 24/7 now, and obsessed with

my health (scared I am dying). Having flu like

symptoms, weakness, slight nausea, thought

I had a UTI, I have racing thoughts and can’t

concentrate.

Should I go back to my last dose of Klonopin

and start my taper over again?

I am in such hell right now.

Any advice would be very appreciated.

Thank you.

Link to comment
Share on other sites

[f4...]

What kind  antibiotic did you take? If it was a fluoquinolones type like cipro or levaquin they may interact with benzos.

It seems to me that you have a lot of anxiety with what has happened. Don't put labels or diagnosis on yourself! That makes it worse. Also try not to read stories here that may trigger more anxiety.

2 Doses of Valium are not a big deal. If you stooped taking it means that you were able to control your symptoms some how.

I've been there and I know what means to reinstate. My suggestion is again to control your anxiety and avoid that road as much as you can. I don't know how long was your taper and your history with the drug.

I don't know your personal situation but try to relax , get help from family or friends.

Give time to the storm to pass!

Mice

 

 

 

 

Link to comment
Share on other sites

[f4...]
Im sorry for your situation. You didn't answer any of my questions. You have to put some more information for people to help you.
Link to comment
Share on other sites

The antibiotic was not one of the bad ones (I looked it up) it was called Keflex?

I tapered Klonopin, for about a year, from 2 mg per day, to .012. I have gone off of it before and back on for about 15 years. My doctor just kept refilling it. I jumped from .012 on July 5th. I hope that is helpful? I am having trouble typing right now. Thanks for your help with this.

Link to comment
Share on other sites

[f4...]

Water,

It seems you've been ON and OFF of K for the period you mention. Although it's understandable what happened last time with the antibiotic you are already familiar reinstating. Im not a specialist neither a doctor but coming on and off from this drugs is not good. I don't like to put labels of health conditions to people. Everybody is different and can react in different ways. You cannot go back to K every time you have an issue. Easy to say than do.

My suggestion is to hold as much as you can and if haven't done it in the past try to do all the benzo hygiene possible till the storm subside diet ,lots of water etc etc. You seemed to have done a very successful taper. the antibiotic just disrupted your condition for a while. Work on any indication of improvements. Simple things can make a big difference. I know you are in hell but you don't want to stop in the middle of it. Keep walking and let the storm to pass. It WILL!

Mice

 

Link to comment
Share on other sites

Thank you so much for your replies, Mice.

I reinstated the Klonopin for 2 days, and had some relief from symptoms.

Not a lot though. I don’t know if I can tough this out. I am so scared

that something physical is wrong with me.

I don’t know what to do now, I don’t know if I am going

to survive this. I have Valium but don’t know how to cross over/taper.

But I am just holding on right now.

Link to comment
Share on other sites

[f4...]

Look, don't put labels on yourself. Nobody except you and god know what is going on. I don't know at what dose you reinstated but hold on to it until you feel better and get stabilized. In the mean time you have to figure out where to look for help to get you in a better position to come off this meds. Use the reinstatement to help you out of the uncomfortable situation. It hasn't been that long since you finish your taper so your body is still familiar with the drug. Most of the time there is not physical issues is our minds playing with us. I don't know your personal situation but as far as you can look for help from others. Don't fight it by yourself. Take the medications out of your mind and be nice with yourself. Reinstatement is not the end of the world. People try to quit smoking several times till they do it.

Good Luck!

Mice 

Link to comment
Share on other sites

Thank you so much, Mice. That is all really helpful.

For the moment I have some support via online friends

from a benzo withdrawal meeting. As soon as I can get

back home and safe I will start my taper over. A lot

of people have said scary things to me, like,

reinstating will backfire. It has somewhat, in that I have

symptoms between doses (3x daily) which have been pretty

severe, but I get calmer eventually. When I had no k in my body at all

I could not stop symptoms and was not able to cope.

Anyway, I really appreciate your support with this.

 

Link to comment
Share on other sites

[f4...]

You're welcome! I've been there I know what it is. Again try to connect with other people besides the benzo affected. Reinstatement is a bad word in the benzo world and it is correctly so but the problem is that people try to convince not reinstating telling you unfounded horror stories. Ashton says that is stupid to go back to benzos but also gives the example of smokers trying to quit.

 

I don't know what dose you reinstated on but don't start your taper till you feel somehow stable. Then you can start tapering very slowly. You can make a relatively generous cut at the beginning if the dose was high and then glide all the way to the end. I did a very slow attenuating ending with liquid. But don't  think about it until you get stabilized and right when you are functional enough to start it. I used Jim hawks DMLT on both of my tapers. It will work for you too. I leave the link below.

You don't have a lot of margin to reinstate again in the future. You have to seriously cut the trend of reinstatements. You'll be able to do it!

I'm trying to cut coming to BB that often. Benzos are also toxic when keep reading about them! So this is probably my last comment on your threat.

Good Luck!

 

 

http://benzo.alwaysdata.net/titration/titrationForm.php

Link to comment
Share on other sites

Thank you for the link, I will use it as soon as I feel I can. I appreciate all of your advice very much. Take care.
Link to comment
Share on other sites

×
×
  • Create New...